Tesco Paracetamol Extra 16S
- Effective pain relief
Each Caplet contains active: Paracetamol 500mg and Caffeine 65mg, Also contains inactive: starch, povidone k-30, povidone k-90, croscarmellose sodium, talc, stearic acid and magnesium stearate, PL Holder: Aspar Pharmaceuticals Ltd, London NW9 0EQ, PL 08977/0025 Produced by the Product Licence Holder for Tesco Stores Ltd, Cheshunt EN8 9SL, UK, GSL
Do not store above 25°C., Store in the original package in order to protect from light., Do not use after the expiry date printed on the carton.
- Adults, the elderly and children over 12 years: 1-2 caplets to be swallowed with water. This may be repeated every four hours but not more than 8 caplets should be taken in 24 hours. Do not give to children under 12 years of age except on the advice of a doctor.
Name and address
- Tesco Stores Ltd.,
- Welwyn Garden City AL7 1GA,
- Please read the enclosed leaflet carefully before taking this medicine. For oral use.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2016